MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneous results for assays including but not limited to carbon dioxide (co2), calcium (ca), and glucose (glu) on an unspecified number of patient samples were obtained on a dimension vista 500 instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse verified the performance of the analyzers located at the customer site by routine service actions to verify the mixer performance, water quality, optics, and water distribution.The cse identified that the water purification module (wpm) was overfilling and leaking, replaced wpm sensor and cleaned the wpm module, ran calibration, quality control (qc) and troubleshooting testing, for which the results were obtained within acceptable ranges.Siemens further evaluated the event and determined that the water purification module (wpm) issue potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that erroneous results for assays including but not limited to carbon dioxide (co2), calcium (ca), and glucose (glu) on an unspecified number of patient samples were obtained on a dimension vista 500 instrument.The erroneous results were reported to the physician(s).It is unknown if the results were questioned.The samples were repeated on an alternate dimension vista 500 instrument and obtained correct results that matched the clinical picture of the affected patients.Corrected reports were issued to the physician(s) based on repeat testing.The customer declined to provide sample data.There are no known reports of patient intervention or adverse health consequences due to the reported event.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration# 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21932859
Report Number2517506-2025-00069
Device Sequence Number21031664
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown